Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 46, NWS Mobile, AL

April 27, 2010

NWS Mobile, AL issued this red flag warning at Apr 27, 2010, 7:04 AM EDT. It took effect at Apr 27, 2010, 3:00 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 7:04 AM EDT (11:04 UTC)
In effect from
Apr 27, 2010, 3:00 PM EDT
Expired
Apr 27, 2010, 7:00 PM EDT
In force
4 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WWUS84 KMOB 271104
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
604 AM CDT TUE APR 27 2010

...RED FLAG WARNING IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE
THIS AFTERNOON AND WEDNESDAY AFTERNOON...

.DRIER AIR WILL FILTER INTO THE AREA TODAY IN THE WAKE OF A COLD
FRONT MOVING THROUGH THE REGION. HUMIDITY VALUES WILL DROP AT OR
BELOW 35 PERCENT FOR A FEW HOURS THIS AFTERNOON. MEANWHILE...20 FOOT
WINDS ARE EXPECTED TO BE AT LEAST 15 MPH WITH HIGH DISPERSION VALUES.
EVEN DRIER AIR IS EXPECTED ON WEDNESDAY AFTERNOON WITH RELATIVE HUMIDITY
FORECAST TO DROP INTO THE 25 TO 30 PERCENT RANGE FOR SEVERAL HOURS. 

FLZ001>006-272315-
/O.UPG.KMOB.FW.A.0040.100427T1800Z-100427T2300Z/
/O.NEW.KMOB.FW.W.0046.100427T1900Z-100427T2300Z/
/O.UPG.KMOB.FW.A.0041.100428T1600Z-100429T0000Z/
/O.NEW.KMOB.FW.W.0047.100428T1700Z-100429T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
604 AM CDT TUE APR 27 2010

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM
CDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON
TO 7 PM CDT WEDNESDAY. 

DRIER AIR WILL FILTER INTO THE AREA TODAY IN THE WAKE OF A COLD
FRONT MOVING THROUGH THE REGION. HUMIDITY VALUES WILL DROP AT OR
BELOW 35 PERCENT FOR A FEW HOURS THIS AFTERNOON. MEANWHILE...20 FOOT
WINDS ARE EXPECTED TO BE AT LEAST 15 MPH ALONG WITH HIGH DISPERSION
VALUES. EVEN DRIER AIR IS EXPECTED ON WEDNESDAY AFTERNOON WITH
RELATIVE HUMIDITY FORECAST TO DROP INTO THE 25 TO 30 PERCENT RANGE
FOR SEVERAL HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
1 follow-up statement
462 
WWUS84 KMOB 271920
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
220 PM CDT TUE APR 27 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR 
THE NORTHWEST FLORIDA PANHANDLE...

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY
FOR THE NORTHWEST FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR THE NORTHWEST FLORIDA PANHANDLE GENERALLY
NORTH OF THE IMMEDIATE COAST...

.DRIER AIR WILL FILTER INTO THE AREA THROUGH WEDNESDAY IN THE WAKE
OF A COLD FRONT. THE NORTHWEST FLORIDA PANHANDLE WILL EXPERIENCE A
BRIEF COMBINATION OF AFTERNOON RELATIVE HUMIDITIES SLIGHTLY BELOW 35
PERCENT ALONG WITH WEST TO NORTHWEST WINDS AROUND 15 MPH. A LONG
DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT WILL OCCUR OVER THE
NORTHWEST FLORIDA PANHANDLE ON WEDNESDAY. GULF MOISTURE BEGINS TO
RETURN TO THE REGION ON THURSDAY BUT THE INTERIOR PORTION OF THE
NORTHWEST FLORIDA PANHANDLE WILL STILL HAVE A LONG DURATION OF LOW
RELATIVE HUMIDITIES WITH A MARGINALLY LONG DURATION OVER THE COASTAL
PORTION GENERALLY NORTH OF THE IMMEDIATE COAST.

FLZ001>006-281130-
/O.NEW.KMOB.FW.A.0042.100429T1600Z-100430T0000Z/
/O.CON.KMOB.FW.W.0046.000000T0000Z-100427T2300Z/
/O.CON.KMOB.FW.W.0047.100428T1700Z-100429T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
220 PM CDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT
WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM
CDT WEDNESDAY. 

THE NORTHWEST FLORIDA PANHANDLE WILL EXPERIENCE A BRIEF COMBINATION
OF AFTERNOON RELATIVE HUMIDITIES SLIGHTLY BELOW 35 PERCENT ALONG WITH
WEST TO NORTHWEST WINDS AROUND 15 MPH. A LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT WILL OCCUR OVER THE NORTHWEST FLORIDA
PANHANDLE ON WEDNESDAY. GULF MOISTURE BEGINS TO RETURN TO THE REGION
ON THURSDAY BUT THE INTERIOR PORTION OF THE NORTHWEST FLORIDA
PANHANDLE WILL STILL HAVE A LONG DURATION OF LOW RELATIVE HUMIDITIES
WITH A MARGINALLY LONG DURATION OVER THE COASTAL PORTION GENERALLY
NORTH OF THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 27, 5:58 AM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 27, 5:58 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
458 AM CDT TUE APR 27 2010

.SHORT TERM...(TODAY AND TONIGHT) BROAD UPPER TROF AND SFC COLD
FRONT WILL MOVE ACROSS THE FORECAST REGION AND CENTRAL GULF STATES
LATER THIS MORNING AND EARLY THIS AFTERNOON. BREEZY NORTHWEST WINDS
AND MOSTLY SUNNY SKIES CAN BE EXPECTED IN THE WAKE OF THE FRONT
LATER THIS AFTERNOON AND OVERNIGHT. A FEW LOW TO MID CLOUDS ALONG
WITH A SLIGHT CHANCE FOR A BRIEF SHOWER CAN BE EXPECTED AHEAD OF THE
FRONT MOSTLY INLAND AWAY FROM THE COAST THIS MORNING AND EARLY THIS
AFTERNOON. WILL LEAN TOWARDS THE CURRENT MAV GUIDANCE FOR TEMPS
THROUGH TONIGHT. 32/EE

(WEDNESDAY THROUGH THURSDAY NIGHT) SURFACE HIGH PRESSURE OVER THE
REGION WILL RESULT IN A PICTURE PERFECT SPRING DAY ACROSS THE
NORTHERN GULF COAST ON WEDNESDAY. EXPECT HIGHS GENERALLY IN THE MID
TO UPPER 70S WITH LOW HUMIDITY VALUES MAKING IT FEEL EVEN MORE
PLEASANT. THE HIGH WILL BEGIN TO QUICKLY SHIFT EAST WEDNESDAY NIGHT
INTO THURSDAY IN RESPONSE TO UPPER LEVEL RIDGING BUILDING EAST OF THE
MS RIVER. A GRADUAL MODERATION IN TEMPERATURES AND HUMIDITY VALUES
CAN BE EXPECTED. LOWS IN THE MID 40S INLAND TO LOWER 50S CLOSER TO
THE COAST WILL WARM 10 DEGREES BY THURSDAY NIGHT. HIGHS SEASONABLE
FOR THURSDAY. 34/JFB

.LONG TERM...(FRIDAY THROUGH MONDAY) THE DAYS OF ENJOYING LOW
HUMIDITY WILL BE JUST A MEMORY BY THE END OF THE WEEK INTO THE
WEEKEND. A MASSIVE UPPER LEVEL TROUGH IS FORECAST TO DEVELOP OVER THE
WESTERN AND CENTRAL UNITED STATES...AS WELL AS THE CENTRAL AND
WESTERN ATLANTIC. IN BETWEEN...AN UPPER LEVEL RIDGE WILL AMPLIFY OVER
THE SOUTHEAST STATES AND THE WESTERN ATLANTIC. THIS SETS UP A
STALLING SURFACE FRONT OVER THE MIDWEST INTO TEXAS WITH HIGH PRESSURE
ANCHORED OVER THE WESTERN ATLANTIC. THE PRESSURE GRADIENT BETWEEN THE
TWO WILL TIGHTEN AND A STEADY SOUTHERLY WIND WILL DEVELOP FRIDAY AND
PERSIST THROUGH THE WEEKEND. THIS SERVES TO BRING A WARM FRONT INTO
THE REGION DURING THE DAY FRIDAY AND INCREASE OUR CHANCES FOR
SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. ONCE
THE BOUNDARY PASSES THROUGH...WE WILL BE GREETED BY DEWPOINTS NEAR 70
DEGREES. BY SATURDAY...A WARM MOIST AND UNSTABLE AIRMASS WILL BE
FOUND ACROSS THE ENTIRE AREA WITH MLCAPES RISING TO 1000-1500 J/KG.
EXPECT MORE IN THE WAY OF SCATTERED SHOWERS AND THUNDERSTORMS
ESPECIALLY DURING THE HEAT OF THE DAY...AIDED BY INCREASINGLY DIFLUENT
AND POTENTIALLY DIVERGENT FLOW IN THE UPPER LEVELS AS A STRONG UPPER
JET MAX ROUNDS THE BASE OF THE BIG TROUGH TO THE WEST. CANNOT RULE
OUT A FEW STRONG TO SEVERE STORMS...ESPECIALLY IN THE NORTHWEST CWA
ON SATURDAY AS MODELS INDICATE A 40 KT LOW LEVEL JET AND 0-1 KM SRH OF
200-300 M2/S2. HOWEVER...DEEP LAYER BULK SHEAR IS ONLY PROGGED TO BE
AROUND 30 KT AND MID LEVEL LAPSE RATES WILL BE MOIST ADIABATIC AT
BEST. THEREFORE THE THREAT WILL BE MITIGATED AND NOT EXPECTING A
WIDESPREAD SEVERE THREAT AT THIS TIME. LOCALLY HEAVY RAIN WILL BE A
THREAT WITH PRECIP WATERS INCREASING TO 1.75-2 INCHES.

BY SUNDAY THE BEST CHANCES OF RAIN WILL SHIFT WEST OF I-65 WITH
LESSER CHANCES EAST AS THE AFOREMENTIONED UPPER RIDGE STRENGTHENS
OVER THE EASTERN GULF. THE INCREASED SUBSIDENCE ASSOCIATED WITH THE
RIDGE WILL LIMITED CONVECTIVE CHANCES OVER THE FL PANHANDLE AND SOUTH
CENTRAL AL. FURTHER WEST...WILL MAINTAIN CHANCE POPS WITH BEST
CHANCES OCCURRING IN THE AFTERNOON. THERE IS SIGNIFICANT DISAGREEMENT
IN THE GFS AND ECMWF BY MONDAY REGARDING HOW FAST THE RIDGE WILL
BREAK DOWN AND HOW FAR EAST THE FRONT WILL BE ABLE TO MOVE. FOR
NOW...WILL KEEP BEST RAIN CHANCES IN THE WESTERN ZONES AS THE STRONG
UPPER RIDGE WILL LIKELY RESULT IN A SLOWER TIMING OF THE FRONT.

WE WILL HAVE TO MONITOR THE POTENTIAL FOR COASTAL FLOODING OVER THE
WEEKEND DUE TO THE PERSISTENT STRONG SOUTHERLY FLOW EXPECTED. SWELL
PERIODS AND WAVE HEIGHTS BUILD OVER THE GULF DUE TO THE LONG
SOUTHERLY FETCH AND THIS WILL COINCIDE WITH THE NEXT PEAK IN TIDAL
RANGES. THESE CONDITIONS WILL ALSO LEAD TO AN INCREASINGLY HIGH RIP
CURRENT RISK...SO ANYBODY HEADED TO AREA BEACHES SHOULD PAY CLOSE
ATTENTION TO THE WEEKEND SURF ZONE FORECASTS AND LOCAL BEACH FLAG
WARNING SYSTEMS. 34/JFB

&&

.AVIATION...(12Z ISSUANCE) INCREASING LOW CLOUDS...SCT050 TO
SCT070...WITH A SLIGHT CHANCE OF SHOWERS CAN BE EXPECTED AHEAD AND
ALONG A COLD FRONT WHICH IS EXPECTED TO MOVE ACROSS THE REGION LATER
THIS MORNING. A STRONG NORTHWEST WIND FLOW...15 TO 20 KNOTS...IS
EXPECTED IN THE WAKE OF THE FRONT ALSO LATER TODAY CONTINUING THROUGH
EARLY THIS EVENING DECREASING TO 10 TO 15 KNOTS WITH HIGHER GUSTS
NEAR THE IMMEDIATE COAST OVERNIGHT. 32/EE

&&

.MARINE...WINDS WILL BECOME NORTHWEST AND BUILD LATER THIS MORNING
AND THIS AFTERNOON IN THE WAKE OF THE COLD FRONT WHICH IS EXPECTED TO
MOVE ACROSS THE MARINE AREA LATER THIS MORNING. A STRONG NORTHERLY
WIND FLOW WILL CONTINUE THROUGH EARLY WEDNESDAY FOLLOWED BY A LIGHT
TO MODERATE SOUTHWEST FLOW IN THE AFTERNOON AS HIGH PRESSURE SETTLES
OVER THE NORTH CENTRAL GULF. SEAS WILL BUILD TO 6 TO 8 FEET WELL
OFFSHORE LATER TODAY AND TONIGHT. A SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT FOR ALL MARINE ZONES THROUGH TONIGHT. SOUTHERLY WINDS AND
SEAS WILL BUILD LATER IN THE WEEK AND INTO THE WEEKEND AS HIGH
PRESSURE SHIFTS EAST AND A DEVELOPING AREA OF LOW PRESSURE AND
SURFACE COLD FRONT APPROACH FROM THE WEST. DUE TO THE STRONG ONSHORE
FLOW LATER IN THE WEEK COMBINED WITH A GOOD RANGE IN TIDES...ABOVE
NORMAL TIDES CAN BE EXPECTED BY THE WEEKEND. 32/EE

&&

.FIRE WEATHER...A COLD FRONT WILL MOVE THROUGH THE REGION THIS
MORNING WITH DRIER AIR FILTERING IN BEHIND THE FRONT. THIS WILL ALLOW
HUMIDITY VALUES TO DROP AT OR BELOW 35 PERCENT FOR A FEW HOURS THIS
AFTERNOON. AT THE SAME TIME...20 FT WINDS WILL AVERAGE 15 MPH OR
HIGHER AND DISPERSIONS WILL BE HIGH. WITH THE COMBINATION OF WIND AND
HUMIDITY...HAVE ISSUED A RED FLAG WARNING FOR THE FL PANHANDLE. EVEN
DRIER AIR EXPECTED FOR WEDNESDAY WITH HUMIDITY VALUES DROPPING INTO
THE 25-30 PERCENT RANGE ACROSS THE ENTIRE REGION. CONFIDENCE IS HIGH
THAT WARNING CRITERIA WILL BE MET OVER THE FL PANHANDLE SO HAVE
ALREADY UPGRADED TO A RED FLAG WARNING FOR WEDNESDAY AFTERNOON.
34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  46  75  51 /  20  05  00  00
PENSACOLA   76  51  74  55 /  10  05  00  00
DESTIN      77  54  72  57 /  10  05  00  00
EVERGREEN   71  41  74  45 /  20  05  00  00
WAYNESBORO  73  42  75  47 /  20  05  00  00
CAMDEN      71  42  74  46 /  20  05  00  00
CRESTVIEW   75  42  77  44 /  20  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 2 PM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Apr 27, 6:45 AM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT TUE APR 27 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-281200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CDT TUE APR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO STRONG NORTHWEST WIND WILL RESULT IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA THROUGH TONIGHT.

THERE IS INCREASED RISK OF WILDFIRES TODAY DUE TO LOW RELATIVE
HUMIDITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

A STRONG ONSHORE FLOW IS FORECAST TO DEVELOP OVER THE MARINE AREA ON
THURSDAY AND PERSIST INTO THE WEEKEND. THIS WILL RESULT IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT LATER IN THE WEEK CONTINUING INTO THE
WEEKEND. A PROLONGED PERIOD OF 20 TO 25 KNOT WINDS WILL ALLOW SEAS
TO BUILD AS HIGH AS 6 TO 9 FEET WELL OFFSHORE BY FRIDAY.

THE STRONG SOUTHERLY WINDS IN COMBINATION WITH AN INCREASED TIDAL
CYCLE WILL ALSO RESULT IN A MODERATE TO HIGH RIP CURRENT RISK
THURSDAY THROUGH SUNDAY.

THERE IS INCREASED RISK OF WILDFIRES ON WEDNESDAY DUE TO LOW
RELATIVE HUMIDITY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:04 AM EDTRed Flag WarningMOB37 hr
Apr 27, 3:20 PM EDTFire Weather WatchMOB40 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.